Forum EvolutionScript   →   News and Information   →   News about EvolutionScript Demo   →   Why should sudden vision changes Vidalista 60 be treated urgently?

Why should sudden vision changes Vidalista 60 be treated urgently?

Started by kirazmattson Today at 01:16
kirazmattson
Standard
Posts: 1364
Today at 01:16

Vidalista 60 (tadalafil 60 mg) are urgent because they may signal damage to the optic nerve that can cause permanent vision loss. Why is it dangerous? One rare but serious condition is non-arteritic anterior ischemic optic neuropathy (NAION). It occurs when the optic nerve does not receive enough blood flow. It can cause sudden, painless loss of vision, usually in one eye. A link with tadalafil and Vidalista 60 erectile dysfunction medicines has been reported, although a direct cause-and-effect relationship has not been established. DailyMed +1 Warning signs include: Sudden blurring or dimming of vision. A dark or missing area in your field of vision. Sudden loss of vision in one or both eyes. Sudden changes in colour vision. What should you do? Stop taking Vidalista immediately. Seek emergency medical assessment, preferably by an ophthalmologist, even if your vision starts improving. Do not take another tadalafil dose or switch to another erectile dysfunction medicine until a doctor has assessed you. Vidalista 60 contains 60 mg of tadalafil, which is above the usual maximum recommended on-demand dose of 20 mg for erectile dysfunction. If you have taken 60 mg, contact a medical professional promptly for advice, even if you have no symptoms. One important question Are you experiencing vision changes right now after taking Vidalista 60, or are you asking about the risk in general? If your vision has suddenly changed, please seek emergency care now rather than waiting for my reply.

Home   •   FAQ   •   Support   •   Terms of Service   •   Proof of Payments   •   News   •   Forum
Copyright © 2024 EvolutionScript. All rights reserved.
Powered by EvolutionScript Version 6.6